# SDR ABXA20200710122

- Difficulty date: July 6, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 88,164 hours, 22,032 cycles
- System (JASC): 2300 · Communications System
- Part: Speaker
- Condition: Abnormal
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOUD SQUEAL COMING FROM CAPTAIN`S. SPEAKER, UNABLE TO CONTROL. AIRCRAFT WAS GROUNDED.
